# SDR ASAA0772173

- Difficulty date: October 18, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261012
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION AROUND EDGES ON FLOOR PANEL NR 4 BETWEEN BS 887 AND BS 947.5.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53-70-53 FIG 2 & 51-40-05.
